Anonymous
Anonymous asked in HealthOther - Health · 8 months ago

Did adderall make me faint? ?

I had a final project due tonight that I'd put off for too long, and had some of my boyfriend's adderall (60 mg over the course of the night) to help me focus because I have a lot of trouble focusing. I ended up pulling an all nighter and staying home because I couldn't finish, and instead of sleeping have just been working all day. I also haven't eaten. All day when I get up to go to the bathroom or something my vision will go black and my ears will start ringing and I have to steady myself on something, and just now when I had to get up to let my sister in I finally fainted and woke up on the kitchen floor. Is it the adderall, or the lack of sleep / food, or both? 

1 Answer

Relevance
  • Eva
    Lv 7
    8 months ago

    All of the above. Don't ever take someone else's prescription medication.

Still have questions? Get answers by asking now.